# SDR DL76L091632

- Difficulty date: October 13, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 56,384 hours, 8,197 cycles
- Engine: Pwa JT8D219
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RECEIVED RT ADF FLAG WITH FUMES IN COCKPIT.  F/O HSI ALSO LOST COLOR AND FLICKERED.  ALSO RECEIVED CABIN  AUTO INOP 1 AND 2. STILL TROUBLE AT THIS TIME.  THE ODOR HAS GONE AWAY AT THIS TIME.  CHECKED BEHIND P11 AND P6 CB PANELS-NTF.  REMOVED AND REPLACED BOTH AC MOTORS ON THE FWD OTFL VALVE.  REMOVED AND REPLACED RT ADF XCVR / REMOVED AND REPLACED RT EHSI (HOT), AIRFLOW CHECKS GOOD.  RAN BOTH ENGS AT HI PWR WITH PACKS OFF AND ON FOR 5 MINS WITH NO EVENTS.  ALSO CHECKS CONNECTORS AT INDICATORS AND XCVR -ALL NTF  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
